# SDR I05R088840

- Difficulty date: August 12, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N29LB
- Make and model: Snias AS350*
- Aircraft serial: 3560
- Aircraft time: 500 hours
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 6485000
- Part serial: 603
- Condition: Inoperative
- Location: Anti Collision
- Part time: 500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI COLLISION LIGHT INOPERATIVE REPLACED ANTICOLLISION LIGHT WITH S/N 553 OUT OF AIRFLITE STOCK ORDERED NEW PART FOR AIRFLITE STOCK UNDER WARRANTY.
